Stephen Clark, the Laws of Logic and the Sorites

Goldstein, Laurence (2009) Stephen Clark, the Laws of Logic and the Sorites. Philosophy, 84 (1). pp. 135-144. ISSN 0031-8191 . (Full text available)

This is the latest version of this item.

MS Word
Download (61kB)
[img]
Official URL
http://dx.doi.org/10.1017/S0031819109000072

Abstract

Rebuts Stephen Clark's attack on the laws of logic, criticizes his approach to the Sorites paradox and provides a solution to the latter.

Item Type: Article
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Divisions: Faculties > Humanities > School of European Culture and Languages
Depositing User: Laurence Goldstein
Date Deposited: 21 Jul 2011 20:38
Last Modified: 20 Dec 2011 12:46
Resource URI: http://kar.kent.ac.uk/id/eprint/28021 (The current URI for this page, for reference purposes)

Available versions of this item

  • Stephen Clark, the Laws of Logic and the Sorites. (deposited 21 Jul 2011 20:38) [Currently Displayed]
  • Depositors only (login required):

Downloads

Downloads per month over past year